← Return to Spotting Following Cortisone Injection

Discussion
toromama (@toromama)

Spotting Following Cortisone Injection

Women's Health | Last Active: 5 days ago | Replies (74)

Comment receiving replies
@valleypeach

i am now 67. I have experienced this too. 2 back injections, both resulting in uterine bleeding and subsequent d&Cs with general anesthesia. the injection doctors had 'never heard of it' and the obgyn said 'yes it is a known side effect'. my shots worked great, but the d+Cs make it too dangerous to try again with my current back pain unless they can mitigate this risk somehow.

Jump to this post


Replies to "i am now 67. I have experienced this too. 2 back injections, both resulting in uterine..."

I just posted a comment regarding bleeding after cortisone injections and now that I know it is not a sign of cancer I will not be worried when I have this side effect. BTW I had 2 endometrial biopsies that were benign. Just need to have sanitary napkins on hand!